MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. PRO 28Z CHAIR COT

FERNO-WASHINGTON, INC. PRO 28Z CHAIR COT
Model Number 0012826
Medical Device Problem Codes Mechanical Problem (1384); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
The end user reported while unloading a patient from the ambulance it was noticed the legs would not lock out.Upon further inspection it was found the leg had broken at the wheel casting.There were no injuries to the patient or the medic crew as a result ; however, the patient did need to be assisted to a backup stretcher to continue the transport.
 
Additional Manufacturer Narrative
A visual and functional evaluation was conducted by an authorized field technician at the customer's location.The alleged broken leg assembly was confirmed, repaired and the stretcher was returned to service.
 
Event or Problem Description
The end user reported while unloading a patient from the ambulance it was noticed the legs would not lock out.Upon further inspection it was found the leg had broken at the wheel casting.There were no injuries to the patient or the medic crew as a result; however, the patient did need to be assisted to a backup stretcher to continue the transport.

Brand Name
PRO 28Z CHAIR COT
Common Device Name
PRO 28Z CHAIR COT
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer (Section G)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer Contact
dawn greene
70 wiel way
wilmington, OH 45177
9372832900
MDR Report Key18580579
Report Number1523574-2024-00006
Device Sequence Number20955197
Product Code FPO
UDI-Device Identifier00190790002671
UDI-Public(01)00190790002671(11)230321
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0012826
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2024
Supplement Date Received by Manufacturer01/16/2024
Initial Report FDA Received Date01/25/2024
Supplement Report FDA Received Date05/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown